Harder, Better, Faster, Stronger

Harder, Better, Faster, Stronger

I’m feeling much better, a bit faster, well my head tic affectionately known as Mr Susan seems to be harder, faster, stronger but not better despite trying to nod instead. I’ve just had another Habit Reversal Training session today and Mr Susan has been plaguing me for most of the day, sitting on the train, sitting on the bus, just generally existing seems to be triggering this tic. I’m acutely aware of this bothersome tic due to the fact that once it starts it just keeps on going, the urge before this tic is short, a fraction of a second, so it’s a hard one to intercept with the competing response (the slow head nod) so I often end up with a hybrid tic, a sort of nod and shake combined. It’s quite tough going to try and remember to try and stop Mr Susan in his tracks and nod, I was even trying it on the train on the way to my appointment. I do wish that I had someone at home that could remind me every now and then to nod rather than shake; I just get so exasperated by this tic and the aches that it leaves behind. I’m past complaining about it to my better half as he just answers “well, you should stop doing it then, simple!” that’s not much help, I was only after a little, just a little neck massage.

Another thing that’s escaped his attention, and I found out today that I had also underestimated this minor (or quite major) problemo. After my appointment with my HRT therapist and meeting with a colleague to arrange a group support meeting we found ourselves in Selfridges and then into Agent Provocateur admiring the beautiful, but expensive underwear. I have of course only recently got over my need to always wear matching underwear, I couldn’t function unless my bra and knickers matched, sad but true, it was that “what if you get run over by a bus” scenario. To cut a long story short I got myself measured and due to the Risperidone I haven’t just gained one bra size as I thought and have been wearing, I have gained about 6 bra sizes! No wonder I seem to be constantly twisting myself to feel more comfortable and having to check for the muffin effect, I need scaffolding to support me not a cheap bra from Primark. To make this whole Risperidone saga a bit more embarrassing is that there are some strange goings on inside, my womanly calendar has gone askew. I’ve got used to (in a masochistic way) to my usual goings on to which I can set my watch, and with enough pain and blood loss to induce anaemia. The endometriosis pain is still there but where has all my blood gone? This whole sad, sorry saga needs to come to a halt as apart from this the Risperidone doesn’t seem to do much. This sorry saga gets even more embarrassing, the fact that certain people (they know who they are) one of them being a fellow patient of the same consultant keep bleating on about, well, lets just say the ugly stick has been nowhere near him but they don’t have to tell him that their periods have got off kilter or that their bra has been twinned with the Eden Project due to the effects of their meds. Thanks ladies for making a difficult situation nearly impossible. Where’s the female solidarity?

1 Reply

oldestnewest
  • I hope I haven't caused any embarressment to anybody, I am aware that people involved may read this either on purpose or accidentaly so I appologise proffusely if I cause any offense or embarrassment.

You may also like...